MathSciNet Relay Station
MathSciNet bibliographic data
MR2385782 92D25 (34K13 93B52)
Wang, Changzhong; Shi, Jinlin Periodic solution for a delay multispecies logarithmic population model with feedback control. Appl. Math. Comput. 193 (2007), no. 1, 257–265.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement